Manara - Qatar Research Repository
Browse
10.1002_ccr3.5003.pdf (493.11 kB)

Minimal change nephrotic syndrome four days after the administration of Pfizer‐BioNTech COVID‐19 vaccine—a new side effect or coincidence?

Download (493.11 kB)
journal contribution
submitted on 2023-03-15, 08:02 and posted on 2023-03-16, 06:20 authored by Mohammed Abdulgayoom, Mhd Kutaiba Albuni, Elabbass Abdelmahmuod, Khaled Murshed, Yassir Eldeeb

The association between the COVID vaccine and MCD is temporal and by exclusion, and it is not fully established, but it should be considered in postvvaccine MCD.

Other Information

Published in: Clinical Case Reports
License: http://creativecommons.org/licenses/by/4.0/
See article on publisher's website: http://dx.doi.org/10.1002/ccr3.5003

History

Language

  • English

Publisher

Wiley

Publication Year

  • 2021

Institution affiliated with

  • Hamad Medical Corporation

Usage metrics

    Manara - Qatar Research Repository

    Licence

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC